# SDR ALGA201611010001

- Difficulty date: October 25, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N9YENT
- Make and model: Agusta AW139
- Aircraft serial: 41368
- Aircraft time: 1,943 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 3G5350A00135
- Part serial: PZL009
- Condition: Cracked
- Location: Tailboom
- Part time: 1,943 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS NOTED LOCATED ON TAIL BOOM NEXT TO TRDS BEARING SUPPORT ON L/H SIDE. CRACK IS APPROX 5IN LONG. DEBONDING WAS FOUND ON R/H SIDE OF TAILBOOM IN SAME AREA.
